Alert archive / Pennsylvania / Areal Flood Advisories in 2011

Areal Flood Advisory 36, NWS Philadelphia/Mount Holly

May 19, 2011Monroe County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 19, 2011, 11:23 PM EDT for Monroe County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 11:23 PM EDT (03:23 UTC)
Expired
May 20, 2011, 2:15 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Warren County, NJ, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WGUS81 KPHI 200323
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 PM EDT THU MAY 19 2011

NJC019-041-PAC089-095-200615-
/O.NEW.KPHI.FA.Y.0036.110520T0323Z-110520T0615Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-NORTHAMPTON PA-MONROE PA-
1123 PM EDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  NORTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  NORTHEASTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  SOUTHEASTERN MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 215 AM EDT

* AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AN AREA OF MODERATE TO HEAVY RAIN MOVING TOWARD THE REGION. THIS 
AREA SAW HEAVY RAIN THURSDAY AFTERNOON AND EVENING...AND THE 
ADDITIONAL HEAVY RAIN COULD RESULT IN STREET FLOODING...FLOODING OF 
LOW LYING AREAS...AS WELL AS SHARP RISES ON CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4109 7503 4110 7499 4109 7499 4107 7495
      4091 7477 4087 7481 4083 7482 4078 7489
      4073 7483 4073 7477 4071 7473 4051 7503
      4097 7539 4115 7511 4115 7509

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 19, 10:45 PM EDT, 38 minutes earlier.

Area forecast discussion, May 19, 10:45 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT THU MAY 19 2011

.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MID LEVEL CLOSED SYSTEM LOOKS TO BE LOCATED OVER SOUTH CENTRAL
PENNSYLVANIA...BASED ON THE LATEST WATER VAPOR IMAGERY. THE LATEST
SPOKE ROTATING AROUND THE CLOSED LOW WAS ABOUT TO EXIT THE CENTRAL
NEW JERSEY COAST. THE AIRMASS IS STILL MARGINALLY UNSTABLE...BASED
MAINLY ON THE 0000 UTC SOUNDINGS AND LATEST MESOSCALE ANALYSIS.

THE REGIONAL RADAR LOOP CLEARLY SHOWS THE CYCLONIC FLOW AROUND THE
MID LEVEL SYSTEM...AND THE ACTIVITY ACROSS EASTERN MARYLAND AND
EAST CENTRAL PENNSYLVANIA WILL MAKE ITS WAY ACROSS THE FORECAST
AREA DURING THE NEXT COUPLE OF HOURS. AFTER THE LAST OF THE
INSTABILITY IS EXHAUSTED...SCATTERED SHOWERS SHOULD CONTINUE
THROUGH THE EARLY MORNING HOURS...MAINLY ACROSS NORTHER AREAS.

WHILE NOT EVIDENT YET...FOG COULD BECOME A PROBLEM LATER TONIGHT
AS THE LOW LEVEL FLOW REMAINS LIGHT...ALBEIT FROM A LAND
TRAJECTORY FOR MOST PLACES. FOR THE MOST PART...LOW TEMPERATURES
APPEAR TO BE ON TRACK.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY
UPR LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.

AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO
EXTEND OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER
THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK.
A MID LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE
MIDDLE PART OF THE COUNTRY DURING THE MID WEEK PERIOD.

AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON
SUNDAY NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT
CHANCE POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY,
WITH DRY WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING
INTO OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW
CHANCE OR SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY
ACROSS OUR NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS
SOUTHWARD FOR THURSDAY IN ASSOCIATION WITH THE FRONT.

WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL
TEMPERATURES ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH
AN INCREASE IN HUMIDITY.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
AFFECT OUR REGION TONIGHT, AS LOW PRESSURE AT THE SURFACE AND
ALOFT PASSES OVER OUR REGION. UNTIL ABOUT 0600Z, IT APPEARS AS
THOUGH CONDITIONS WILL BE VFR OUTSIDE OF ANY PRECIPITATION.

WITH A FAIR AMOUNT OF LOW LEVEL MOISTURE, VISIBILITY VALUES MAY
DROP INTO THE MVFR RANGE FOR LATE TONIGHT AND EARLY FRIDAY
MORNING.

MAINLY VFR CONDITIONS ARE ANTICIPATED FOR FRIDAY. HOWEVER,
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT OUR
REGION AND THEY MAY REDUCE CEILING AND VISIBILITY VALUES AT TIMES.

THE WIND SHOULD BEGIN TO FAVOR A WESTERLY DIRECTION, ESPECIALLY
ON FRIDAY, WITH SPEEDS GENERALLY LESS THAN 10 KNOTS.

OUTLOOK...
A RELATIVELY TRANQUIL PERIOD IS FORECAST FROM FRIDAY NIGHT
THROUGH TUESDAY. HIGH PRESSURE IS EXPECTED OVER THE WEEKEND. A
WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY NIGHT INTO EARLY
MONDAY AND IT COULD BRING SOME LIGHT RAIN ALONG WITH REDUCED
CEILING AND VISIBILITY VALUES. HIGH PRESSURE SHOULD REGAIN ITS
INFLUENCE OVER OUR REGION FOR MONDAY AFTERNOON INTO TUESDAY.

&&

.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM
S TO N DURING THE NIGHT. TIMING BELOW 5 FT AT 44009 NEAR 02Z.
TIMING ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.

NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS
IN THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.

NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.

&&

.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN.
ADDITIONALLY, SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME
FLASH FLOODING IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH
THE EVENING HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE
WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH.

&&

.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG
SURGE DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR
TONIGHTS HIGH TIDE CYCLE.

THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF
NOT. CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A
WIDE AREA TONIGHT...THEREFORE CFS. THIS MIGHT BE UPGRADED LATER
BUT FOR NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE
MINOR EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN
80 PERCENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
     FOR ANZ450>453.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...HAYES
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAG
Hazardous weather outlook, May 19, 8:05 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT THU MAY 19 2011

NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-202100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
805 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-202100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
805 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-202100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
805 PM EDT THU MAY 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-202100-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
805 PM EDT THU MAY 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-202100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
805 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 19, 9:08 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     WATER SPOUT      CHESTERTOWN             39.22N  76.07W
05/19/2011                   KENT               MD   PUBLIC

            WATERSPOUT REPORTED NEAR THE KENT SCHOOL

1232 PM     TSTM WND DMG     CHURCH HILL             39.14N  75.98W
05/19/2011                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
            UNION CHURCH ROAD

0206 PM     HAIL             SMYRNA                  39.30N  75.61W
05/19/2011  M0.75 INCH       KENT               DE   TRAINED SPOTTER

0220 PM     HAIL             GLASGOW                 39.60N  75.75W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

0230 PM     HAIL             OLEY                    40.39N  75.79W
05/19/2011  M1.00 INCH       BERKS              PA   TRAINED SPOTTER

0314 PM     HAIL             BREINIGSVILLE           40.54N  75.63W
05/19/2011  M0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

0320 PM     HAIL             FOGELSVILLE             40.58N  75.63W
05/19/2011  M0.25 INCH       LEHIGH             PA   TRAINED SPOTTER

0354 PM     HAIL             1 N PHILADELPHIA        39.97N  75.16W
05/19/2011  M0.25 INCH       PHILADELPHIA       PA   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED AT BROAD STREET.

0410 PM     HAIL             FORKS TWP               40.73N  75.22W
05/19/2011  E0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0417 PM     FLASH FLOOD      LOWER MOUNT BETHEL TWP  40.80N  75.17W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.

0425 PM     HAIL             WOODBINE                39.23N  74.81W
05/19/2011  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0452 PM     HAIL             WORTON                  39.27N  76.09W
05/19/2011  M0.25 INCH       KENT               MD   TRAINED SPOTTER

0502 PM     FLASH FLOOD      PLAINFIELD TWP          40.81N  75.26W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            PA 115 CLOSED DUE TO FLOODING

0504 PM     FUNNEL CLOUD     QUAKER NECK LANDING     39.13N  76.10W
05/19/2011                   KENT               MD   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.

0520 PM     FLASH FLOOD      STROUD TWP              40.96N  75.21W
05/19/2011                   MONROE             PA   TRAINED SPOTTER

            WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
            AND PA 33.

0548 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0554 PM     FLASH FLOOD      WASHINGTON TWP          40.83N  75.20W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            BRIDGE WASHED OUT DUE TO FLOODING AT CEDAR RD AND
            RICHMOND RD

0602 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100149 PHI1100150 PHI1100153
PHI1100151

IOVINO
Special weather statement, May 19, 9:26 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT THU MAY 19 2011

NJZ013-014-020-026-200300-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
926 PM EDT THU MAY 19 2011

...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...

AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW THUNDERSTORMS ALONG THE BURLINGTON OCEAN COUNTY LINE MOVING
NORTHEAST AT 20 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT
EASTERN OCEAN AND COASTAL MONMOUTH COUNTIES THROUGH 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4027 7397 4014 7402 3983 7407 3975 7412
      3977 7415 3977 7412 3980 7413 3982 7410
      3991 7409 3978 7417 3972 7415 3973 7413
      3969 7417 3960 7419 3951 7425 3950 7432
      3991 7443 4008 7437 4037 7396

PO
Special weather statement, May 19, 9:29 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT THU MAY 19 2011

DEZ003-004-200230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
929 PM EDT THU MAY 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN...GUMBORO AROUND 945
PM...MILLSBORO...DAGSBORO AROUND 1000 PM...LONG NECK...MILLVILLE
AROUND 1015 PM...DEWEY BEACH AND REHOBOTH BEACH AROUND 1030 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM MAY PRODUCE SMALL HAIL.

LAT...LON 3847 7569 3865 7570 3884 7521 3880 7516
      3879 7511 3881 7509 3880 7507 3874 7507
      3865 7505 3863 7506 3860 7504 3845 7504

PO
Special weather statement, May 19, 9:36 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT THU MAY 19 2011

MDZ015-019-200230-
QUEEN ANNE'S MD-TALBOT MD-
936 PM EDT THU MAY 19 2011

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF EASTON...MOVING SOUTHEAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 1000 PM...ST.
MICHAELS AROUND 1020 PM AND COPPERVILLE AROUND 1025 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM MAY PRODUCE SMALL HAIL.

LAT...LON 3866 7621 3873 7625 3870 7627 3872 7631
      3867 7636 3874 7635 3877 7640 3879 7638
      3875 7635 3885 7628 3888 7632 3884 7638
      3896 7636 3893 7629 3888 7632 3887 7625
      3882 7621 3891 7620 3887 7599 3860 7607

PO
Local storm report, May 19, 9:52 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     WATER SPOUT      CHESTERTOWN             39.22N  76.07W
05/19/2011                   KENT               MD   PUBLIC

            WATERSPOUT REPORTED NEAR THE KENT SCHOOL

1232 PM     TSTM WND DMG     CHURCH HILL             39.14N  75.98W
05/19/2011                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
            UNION CHURCH ROAD

0206 PM     HAIL             SMYRNA                  39.30N  75.61W
05/19/2011  M0.75 INCH       KENT               DE   TRAINED SPOTTER

0220 PM     HAIL             GLASGOW                 39.60N  75.75W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

0230 PM     HAIL             OLEY                    40.39N  75.79W
05/19/2011  M1.00 INCH       BERKS              PA   TRAINED SPOTTER

0314 PM     HAIL             BREINIGSVILLE           40.54N  75.63W
05/19/2011  M0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

0320 PM     HAIL             FOGELSVILLE             40.58N  75.63W
05/19/2011  M0.25 INCH       LEHIGH             PA   TRAINED SPOTTER

0354 PM     HAIL             1 N PHILADELPHIA        39.97N  75.16W
05/19/2011  M0.25 INCH       PHILADELPHIA       PA   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED AT BROAD STREET.

0410 PM     HAIL             FORKS TWP               40.73N  75.22W
05/19/2011  E0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0417 PM     FLASH FLOOD      LOWER MOUNT BETHEL TWP  40.80N  75.17W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.

0425 PM     HAIL             WOODBINE                39.23N  74.81W
05/19/2011  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0452 PM     HAIL             WORTON                  39.27N  76.09W
05/19/2011  M0.25 INCH       KENT               MD   TRAINED SPOTTER

0502 PM     FLASH FLOOD      PLAINFIELD TWP          40.81N  75.26W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            PA 115 CLOSED DUE TO FLOODING

0504 PM     FUNNEL CLOUD     QUAKER NECK LANDING     39.13N  76.10W
05/19/2011                   KENT               MD   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.

0519 PM     HAIL             LIBERTY TWP             40.86N  74.96W
05/19/2011  E0.50 INCH       WARREN             NJ   TRAINED SPOTTER

0520 PM     FLASH FLOOD      STROUD TWP              40.96N  75.21W
05/19/2011                   MONROE             PA   TRAINED SPOTTER

            WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
            AND PA 33.

0548 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0554 PM     FLASH FLOOD      WASHINGTON TWP          40.83N  75.20W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            BRIDGE WASHED OUT DUE TO FLOODING AT CEDAR RD AND
            RICHMOND RD

0602 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100154 PHI1100149 PHI1100150
PHI1100153 PHI1100151

IOVINO
Special weather statement, May 19, 11:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 PM EDT THU MAY 19 2011

DEZ003-MDZ020-200415-
CAROLINE MD-INLAND SUSSEX DE-
1111 PM EDT THU MAY 19 2011

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND SUSSEX COUNTIES...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF EASTON...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR SMITHVILLE AROUND 1130 PM...
BRIDGEVILLE...SEAFORD AROUND 1145 PM...SYCAMORE...ELLENDALE AROUND
MIDNIGHT...GEORGETOWN AND MILTON AROUND 1215 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3854 7571 3865 7572 3867 7576 3867 7580
      3869 7583 3868 7593 3888 7589 3887 7573
      3883 7572 3884 7555 3886 7552 3885 7526
      3853 7528

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:07 AM EDTAreal Flood AdvisoryPHIMonroe3 hr
May 20, 2:52 AM EDTSpecial Weather StatementPHIMonroe53 min
May 20, 3:30 AM EDTFlash Flood WatchPHICarbon, Monroe, Northampton15 hr
May 20, 5:45 PM EDTAreal Flood AdvisoryPHIBerks3 hr
May 20, 6:40 PM EDTSpecial Weather StatementPHIMonroe65 min
May 19, 8:36 PM EDTSpecial Weather StatementPHIAtlantic54 min
May 19, 9:26 PM EDTSpecial Weather StatementPHIOcean94 min
May 20, 11:59 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Monmouth46 min

Nearby

Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.